# SDR AALA20131001008

- Difficulty date: September 30, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 11,649 hours, 4,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHT AT SEAT 14D MISSING REDS LENS.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY PATH LIGHT AT SEAT 14D.  OPERATIONS CHECKED NORMAL.
